MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED
Model Number 639005550003
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field; no defect or malfunction was found.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced the fastener no longer facilitated proper cot operation during loading and unloading.There was no patient involvement, however an emt experienced a minor injury as a result which did not require treatment.

Brand Name
MTS PWLD EXCLUDES FLOOR PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key16807240
Report Number0001831750-2023-00527
Device Sequence Number5992542
Product Code FPO
UDI-Device Identifier07613327504453
UDI-Public07613327504453
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number639005550003
Device Catalogue Number639005550003
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown